# SDR ASOA200901448

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 15,165 hours, 12,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 5790
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE NR 4 EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK.
